# SDR CALA2025061605570

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 81,097 hours, 33,949 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: R963160
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 2SC FOUND EMERGENCY LIGHT SEAT 32 ABC INOP. UPON INSPECTION, FOUND EMERGENCY LIGHT INOP DUE TO CUT BLACK ELECTRICAL WIRE RESECURED CONNECTOR IN REF WITH ESPM 20-53-55-02. OPS CHECK NORMAL IN REF WITH AMM 33-51-19.
